# SDR HNAA2008122200356

- Difficulty date: December 18, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 51,782 hours, 57,848 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 21565
- Part serial: 3676P
- Condition: Smoke
- Location: Lt Mlg
- Part time: 4,662 hours, 933 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT MAIN BRAKE ASSEMBLY  WET, SMOKES AFTER LANDING.  REMOVED AND REPLACED NUMBER ONE BRAKE ASSY IN ACCORDANCE WITH 32-42-11, LEAK AND OPS GOOD.
